×

Found 7 Documents (Results 1–7)

100
MathJax

Periods and points attached to quadratic algebras. (English) Zbl 1173.11328

Darmon, Henri (ed.) et al., Heegner points and Rankin \(L\)-series. Papers from the workshop on special values of Rankin \(L\)-series, Berkeley, CA, USA, December 2001. Cambridge: Cambridge University Press (ISBN 0-521-83659-X/hbk; 0-511-20831-6/e-book). Mathematical Sciences Research Institute Publications 49, 323-367 (2004).
PDF BibTeX XML Cite
Full Text: Link

Filter Results by …

Document Type

Year of Publication

Classification